MAUDE Adverse Event Report: NEVRO CORP SENZA; NEVRO SENZA

NEVRO CORP SENZA; NEVRO SENZA
Model Number ACCK1015
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nevro is awaiting for the return of the device.
 
Event or Problem Description
It was reported to nevro that the insertion needle detached from the hub during a trial procedure.It occurred when the physician was removing the needle following lead placement.The physician was able to remove the insertion needle without any injuries to patient.The trial was completed with no further report of complication.
 
Additional Manufacturer Narrative
Follow-up report indicated that the device will not be returned.The detachment of the insertion needle from the hub was determined to be a manufacturing issue, which was identified and addressed with the manufacturer.The risk analysis demonstrated that the likelihood of occurrence is remote and has minimal impact to the patient's safety.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP
1800 bridge parkway
redwood city CA 94065
MDR Report Key6684274
Report Number3008514029-2017-00158
Device Sequence Number16636981
Product Code LGW
UDI-Device Identifier00813426020183
UDI-Public00813426020183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/09/2019
Device Model NumberACCK1015
Device Catalogue NumberACCK1015
Device Lot Number9438018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer06/07/2017
Initial Report FDA Received Date07/03/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR